Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A comment on pulsatile pipe flow

McGinty, Sean and Mckee, Sean (2011) A comment on pulsatile pipe flow. Applied Mathematical and Computational Sciences, 3 (2). pp. 217-225. ISSN 0976-1586

pulsatile_2009_21.pdf - Submitted Version

Download (628kB) | Preview


This article is concerned with analytic solutions of flows in cylindrical and annular pipes subject to an arbitrary time dependent pressure gradient and arbitrary initial flow.

Item type: Article
ID code: 37771
Keywords: pipes, pulsatile flow, analytic solutions, Mathematics, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Pure Administrator
Date Deposited: 21 Feb 2012 14:17
Last modified: 24 Jul 2015 10:07
Related URLs:

Actions (login required)

View Item View Item